# SDR AUS20020297

- Difficulty date: March 29, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD RT DOOR SLIDE INFLATION BOTTLE HAD NO PRESSURE.
